American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(30C25) AND publication=(proc)
Sort order: Date
Format: Standard display

  
Results: 1 to 10 of 10 found      Go to page: 1

[1] Galatia Cleanthous. Monotonicity theorems for analytic functions centered at infinity. Proc. Amer. Math. Soc. 142 (2014) 3545-3551.
Abstract, references, and article information   
View Article: PDF

[2] Ian Graham. Growth and covering theorems associated with the Roper-Suffridge extension operator. Proc. Amer. Math. Soc. 127 (1999) 3215-3220. MR 1618678.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[3] Robin Cunningham. A finite capacity analogue of the Koebe one-quarter theorem . Proc. Amer. Math. Soc. 119 (1993) 869-875. MR 1161400.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[4] Mario Bonk. On Bloch's constant . Proc. Amer. Math. Soc. 110 (1990) 889-894. MR 979048.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] D. Styer and D. J. Wright. Convex functions with restricted curvature . Proc. Amer. Math. Soc. 109 (1990) 981-990. MR 1010002.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] K.-J. Wirths. Coefficient bounds for convex functions of bounded type . Proc. Amer. Math. Soc. 103 (1988) 525-530. MR 943079.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] S. D. Fisher and John Franks. The fixed points of an analytic self-mapping . Proc. Amer. Math. Soc. 99 (1987) 76-78. MR 866433.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Uri Srebro. Is the slit of a rational slit mapping in $S$ straight? . Proc. Amer. Math. Soc. 96 (1986) 65-66. MR 813811.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] David Minda. Bloch constants for meromorphic functions near an isolated singularity . Proc. Amer. Math. Soc. 91 (1984) 69-72. MR 735566.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Lee A. Rubel. Conformal inequivalence of annuli and the first-order theory of subgroups of ${\rm PSL}(2,\,{\bf R})$ . Proc. Amer. Math. Soc. 88 (1983) 679-683. MR 702298.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 10 of 10 found      Go to page: 1


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia